MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - CW; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA - CW; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMC3838C150TU
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 04/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A valiant captivia stent graft was implanted in a patient for the endovascular treatment of a 64mm thoracic aortic aneurysm.It was reported that 5 days later, follow up identified enlarging of the distal thoracic aorta.Three weeks later, an additional endurant stent graft was implanted distally.Ballooning was completed proximally and distally with no evidence of endoleak at the end of the procedure.It was reported the patient received prbcs for treatment of post surgical anemia.Per the investigator the cause of the event is undetermined.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Additional information received; it was confirmed that there was no endurant used in this patient, this information was provided in error.A valiant device was used instead.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: patient age and patient weight updated.Correction: brand name updated.Facility details updated.If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT CAPTIVIA - CW
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8730032
Report Number9612164-2019-02509
Device Sequence Number2003755
Product Code MIH
UDI-Device Identifier00643169346840
UDI-Public00643169346840
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/04/2018
Device Model NumberVAMC3838C150TU
Device Catalogue NumberVAMC3838C150TU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2019
Supplement Date Received by Manufacturer07/09/2019
11/07/2019
Initial Report FDA Received Date06/25/2019
Supplement Report FDA Received Date08/06/2019
12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight59